MAUDE Adverse Event Report: RESOTR3D, INC. CUSTOM HUMERUS RECONSTRUCTION; PROXIMAL HUMERUS PROSTHESIS

RESOTR3D, INC. CUSTOM HUMERUS RECONSTRUCTION; PROXIMAL HUMERUS PROSTHESIS
Model Number 3500-140C1, 15919-110
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records revealed no abnormalities and no indication of material or manufacturing issues were found during the investigation.
 
Event or Problem Description
The patient returned approximately 3 weeks following surgery with dislocation of the shoulder.The surgeon revised the patient the following week and confirmed the poly was dissociated from the proximal humeral stem.

Brand Name
CUSTOM HUMERUS RECONSTRUCTION
Common Device Name
PROXIMAL HUMERUS PROSTHESIS
Manufacturer (Section D)
RESOTR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27705
Manufacturer (Section G)
RESTOR3D, INC.
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key24911653
Report Number3014833750-2026-00005
Device Sequence Number18598939
Product Code PHX
UDI-Device Identifier00840097513430
UDI-Public00840097513430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number3500-140C1, 15919-110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale